数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 57-62.

• • 上一篇    下一篇

带漂移的布朗运动的极大游程与极小游程的联合分布

  

  1. 1.Department of Mathematics,Qufu Normal University,Shandong 273165,China; 2.School of Mathematics,Nankai University,Tianjin 300071,China
  • 收稿日期:2003-08-11 出版日期:2007-03-30 发布日期:2023-11-13
  • 作者简介: LÜ Yu-hua(1965-),male,native of Yanzhou,Shandong,a professor of Qufu Normal University, Ph.D.,engages in stochastic process.
  • 基金资助:
     Supported by the National Natural Foundation of China(10271062,10411076); Supported by the Research Fund for the Doctorial Program of Qufu Normal University(20050701);

The Joint Distribution of the Maximum Excursion and the Minimum Excursion for Brownian Motion with Drift

  1. 1.Department of Mathematics,Qufu Normal University,Shandong 273165,China; 2.School of Mathematics,Nankai University,Tianjin 300071,China
  • Received:2003-08-11 Online:2007-03-30 Published:2023-11-13
  • About author: LÜ Yu-hua(1965-),male,native of Yanzhou,Shandong,a professor of Qufu Normal University, Ph.D.,engages in stochastic process.
  • Supported by:
     Supported by the National Natural Foundation of China(10271062,10411076); Supported by the Research Fund for the Doctorial Program of Qufu Normal University(20050701);

摘要: In this paper,we discuss the problem of extreme value for Brownian motion with positive drift.We obtain the joint distribution of the maximum excursion and the minimum excursion.

关键词:

Brownian motion, ruin time, the first hitting time, the last exit time, maximum , excursion, minimum excursion

Abstract: In this paper,we discuss the problem of extreme value for Brownian motion with positive drift.We obtain the joint distribution of the maximum excursion and the minimum excursion.

Key words:

Brownian motion, ruin time, the first hitting time, the last exit time, maximum , excursion, minimum excursion

中图分类号: